# SDR 2004UALA00752

- Difficulty date: July 27, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 22,033 hours, 2,737 cycles
- Engine: Pwa PW4056
- System (JASC): 1430 · Fasteners
- Part: Connector
- Condition: Inoperative
- Location: Seat 52
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 52 HJK EMERGENCY LIGHT OUT.  REPAIRED CONNECTOR.
